Join Us

We are 224,942 members in 83 forums discussing 163,795 topics.

Help with Abbreviations

Topic: Worsening stiffness & skin thickening in torso due to treatment

Forum: Breast Cancer with Another Diagnosis or Comorbidity — Meet others who have breast cancer but also have another health diagnosis/comorbidity such as diabetes, MS, bipolar disorder, HIV or AIDS, Parkinson's Disorder, schizophrenia, etc.

Posted on: Apr 6, 2019 05:53PM

Longtail wrote:

MBC and also cancer in the skin...treatments have worsened mt neuropathy and lymphedema. Never had surgery. 1 1/2 yrs from dx, 'de novo'.... The skin thickening in my torso feels as if my body is moving through taffy. Very depressing. Any help?

Log in to post a reply

Page 1 of 1 (1 results)

Posts 1 (1 total)

Log in to post a reply

Apr 6, 2019 11:20PM Moderators wrote:

Longtail,

We're so very sorry you're experiencing this very difficult issue. We want to send our love and comforting thoughts. We're sure someone will be by shortly to weigh in with their advice and support.

Sending you love and wishes for some relief soon.

--The Mods

To send a Private Message to the Mods: community.breastcancer.org/mem...

Page 1 of 1 (1 results)